It is currently Wed Aug 23, 2017 5:47 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Sat Aug 06, 2011 12:41 pm 
Is anyone taking this combination? I decided to cut down on my ritalin from 80mg per day to 20mg per day following my doctor's blessing.
When I take all 3 drugs together now, my heart pounds and the rate goes up and down. Just noticed it when I decreased my ritalin for ADHD. Has anyone else experienced anything similar?


Top
  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 9:35 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Nov 22, 2010 11:47 am
Posts: 130
so ritalin is an upper, k-pins are downers and subs are probably classified more as a downer so yeah your basically speed balling which is really really bad for your heart. my dr years ago prescribed me zanax with adderral and guess what?? same reaction. i told my dr recently that he did that and she was said "are you serious you could have a heart attack". i would talk to your dr if the same one is prescribing all of those meds.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 9:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I was going to say the very same thing - the doc has you on uppers AND downers. Then I stopped and thought about it. Are you ADD or ADHD? If so and you take Ritalin as prescribed, then it won't act like an upper in you. In fact it will actually act more like a downer to you. That's the thing with amphetamines in people with legitimate ADD/ADHD - amphetamines actually slow them down. But for people who don't have ADD/ADHD, amphetamines speed us up. So for you, it's rather a complicated situation. Is the same doctor prescribing them all for you? Just make sure that's the case and if not, I'd inform all of my doctors of all of my meds. Just my two cents.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Aug 08, 2011 1:11 pm 
I do have ADHD. My psych and my addiction doctors both know about the meds. The psych said I could stop taking the ritalin abruptly, but it makes me anxious. The addiction doctor, pharmacist, and the literature says to taper. Doctors scare me sometimes.


Top
  
 
 Post subject:
PostPosted: Mon Aug 08, 2011 3:26 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri May 28, 2010 10:38 pm
Posts: 181
Location: Cleveland suburb
With less Ritalin you might be able to lower you clonazapam. Opiates and benzos can be a deadly combo. I used to take alot of Xanax when I was using dope and it landed me in the emergency room a half dozen times.
Technically you can stop ritalin or adderral cold turkey but it's much more comfortable to lower over a month or two, expect to be a little tired and unmotivated. Good luck.

_________________
"Why can't I worship the Lord like most people, by praying like hell on my death bed"
-Homer Simpson-


Top
 Profile  
 
 Post subject:
PostPosted: Sat Sep 10, 2011 7:08 pm 
Offline
One Month or More
One Month or More

Joined: Thu Apr 01, 2010 5:54 pm
Posts: 30
No idea on the ritalin, as I haven't taken it since I was a young child, but I do take 2-3mg daily Klonopin as well as 8mg suboxone. No interactions between the two, it manages my anxiety perfectly, and I will be tapering down the klonopin in the coming months. I lie when I say daily on the clonazepam. I really only take it when I feel I need it and often have extras, but I am ALLOWED 3mg per day. They are the 1mg tablets. I was actually just about to ask my doctor if I could be put on adderal since I do have ADD and my history will show that, and being that I'm a guitar player, and write music..I wonder if the adderal will help me concentrate a little bit better while doing so. Usually when I'm trying to come up with ideas for structuring a song, I often get overloaded and can't focus on one specific "path" so to speak, and it gets frustrating. Kinda like writer's block, but..not? Idk lol. Sorry I know this isn't really answering your question, but I just wanted to share.


Top
 Profile  
 
PostPosted: Fri May 20, 2016 3:20 am 
Offline
New Poster
New Poster

Joined: Fri May 20, 2016 3:15 am
Posts: 1
Here is my experience. As far as I know I do not have ADHD- I sometimes use Ritalin recreationally for the speed effect. But I don't want to use it if I don't have something to come down with. Of course, If I had Klonopin it would do the trick, but I am on suboxone. I tried taking a 1/4 of it on the ritalin and it only increased it. Subox- gives me energy. So I am still trying to find that even level feeling. Any suggestions?


Top
 Profile  
 
PostPosted: Sat May 21, 2016 12:05 pm 
Offline
Long Time Member
Long Time Member

Joined: Thu Aug 08, 2013 5:40 pm
Posts: 424
Babyade - [quoteI sometimes use Ritalin recreationally for the speed effect][/quote]

Quote:
Any suggestions?


Yes, get off the Suboxone and let someone that is ready for recovery have your slot.


Top
 Profile  
 
PostPosted: Sat May 21, 2016 12:32 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2803
Location: Southwest
Thank You Docm2 for telling it like it is.

Babyade, this is a recovery forum. Get it? Recovery? Hopefully you'll live long enough to find it.

Stop the Suboxone. There are thousands of addicts who want your slot and want recovery. You do not, so it's a waste of a human life. You could very well be responsible for someones death because of your selfishness.

Come back when you're serious. Your comments are not welcome here.

rule62

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group